# SDR DALA13060205640

- Difficulty date: November 9, 2013
- Submitted: November 12, 2013
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 50,218 hours, 19,833 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Bs 1080
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EXTERIOR FUSELAGE, BS 1080 + 10 AND 16" BELOW STRINGER 17L, WING TO BODY FAIRING SUPPORT BRACKET CORRODED.  R & R BRACKET IAW SRM 51-40-02.
